Iam under ISOTROIN 20 medication since 20 days. My acnes are getting cleared day by day but my skin seems to be reddish in color (like sunburn), my eyes keep burning all day long, a slight headache throught out the day, inactiveness, depression ,this month periods also was painfull. this are the problems that are bothering me , can yu please suggest what to do?can me and my husband have intercourse during medication ?? Should i stop the medication or continue??
Hello prathibha and welcome to DC. Firstly, I wanted to address your last question first. You and your husband should NOT be having sex under any circumstances. It is recommended that you abstain altogether because a pregnancy while on this med would have devastating or disastrous effects on the fetus. Not even using condoms, okay?
Only you and your doctor can make the decision to continue this treatment. But don't just stop! Even if you did discontinue treatment... sexual intercourse should be avoided for the minimum of one month and even in that case... just to be safe, a backup method should be used because of the potential for harm to the fetus.
You should be avoiding the sun altogether and staying well covered when outside during the day. Wearing sunglasses will help with the sun glare, too.
We cannot see you to know what is best for you. As a married woman, I can empathize with you and can understand the embarrassment of the skin issues and not being able to be intimate with your husband. Intercourse isn't everything... your well being IS! Talk with your doctor about your options. Are you going to be on the 10mg dose next or is the 20mg dose the only dose prescribed and for how long?
Share more when you can we will help you the best way we can using this venue - the internet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levothyroxine - Is 200mg of Levothyroxin too high? I have had swelling in my knees, ankles and feet?
Updated 11 Feb 2014 • 2 answers
Updated 25 Aug 2015 • 1 answer
Updated 8 Dec 2014 • 1 answer
Updated 18 Aug 2015 • 1 answer
Updated 20 Mar 2017 • 1 answer